Neuroleptic malignant syndrome (NMS) is a rare but potentially fatal syndrome classically encountered in patients receiving typical antipsychotic agents. However, many physicians have also reported the occurrence of NMS with atypical antipsychotics, notably with atypical presentations. In this report, we present a case in which a patient's antipsychotic regimen during a psychotic episode (which involved both typical and atypical antipsychotics) subsequently led to NMS. During his stay, the patient developed an altered level of consciousness, elevation of creatine phosphokinase, hemodynamic instability, and a fever. However, the patient did not have signs of rigidity, the cardinal sign of this syndrome. The authors concluded that patients could develop NMS without rigidity while receiving an antipsychotic. Given this presentation, the authors suggest that clinicians have a high level of suspicion for NMS to avoid misdiagnosis and subsequent adverse consequences. Hence, clinicians must be vigilant about atypical presentations of NMS without rigidity.